Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had an upper respiratory infection. Had severe kidney infections. Why does BW stop?

Five weeks ago I had an upper respitory infection it was resolved. Then starting two weeks ago I went to the Doctor because I was experiencing nausea, lower back pain, Diarreaha, and moderate sleepiness. The doc did a urine test and I had a severe kidney infection so he put me on antibiotics and took blood to do a culture. About five days later my symptoms was not better so I call him and they needed to change my antibiotics. Took meds for three to four days still had the symptoms. Oh I forgot during this whole time I have a headache the whole six weeks. So with still having the same symptoms he put me in the hospital for testing where they did blood culture , urine culture and ct scan. All come back normal. But my sodium levels where a little high and I spiked a fever at 11 pm. I was released from the hospital with still having the same symptoms and now the pains can become really sharp and now my anus is very painful and when I have to have a bowl movement it hurts to the point where my bowel movement stops.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
So based on what you are saying it seems you had an urinary tract infection (UTI) which was treated with antibiotics. When these UTIs are complicated they can infect not only the bladder, but go up to the kidneys and cause what is called "pyelonephritis", which can cause severe back pain. Also kidney stones can cause back pain which radiates to the groin. If your repeat urine culture was while you were on antibiotics, it could be a falsely negative result. The fact that you were given multiple antibiotics will alter your normal intestinal bacteria, or "intestinal flora", and you can get diarrhea, cramps, etc. These should go away on its own, although probiotics may help.
Having an infection can also cause headaches.
Hope that helps
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor